## JOURNEY MAPPING 101 WORKSHOP RUNNING SHEET



## **WORKSHOP: JOURNEY MAPPING 101**

TIME & DATE	3 hours
FACILITATORS	Any Huddler

## **PURPOSE**

Generate understanding, and offer the opportunity for people to try journey mapping as a methodology .

## WHAT WE WILL ACHIEVE

- People will walk away with a thorough understanding of Journey Mapping.
- People will feel more confident when it comes to HCD and trying ways of uncovering insight.
- People will be excited to learn more about HCD.

TIME	ACTIVITY	TOOLS	DURATION
	WELCOME AND INTRODUCTION Introduction to Huddle and what they can expect from the workshop	<ul><li>Ground Rules</li><li>Mindsets and principles for learning</li></ul>	
9:00	<ul><li>Welcome to Huddle</li><li>Who we are and what we do</li><li>Workshop agenda &amp; outcomes</li></ul>		10 mins
	Huddle facilitator		

Monday, 1 February 2016 Workshop Running Sheet

TIME	ACTIVITY	TOOLS	DURATION
9:10	<ul> <li>WARM UP</li> <li>Run the pizza-storming icebreaker to get the participants into the right headspace for the workshop whilst creating teams for the practical component of the workshop</li> <li>Pizza storming (ice breaker)</li> <li>1. Everyone grab a post-it note and a sharpie.</li> <li>2. Draw your favourite pizza topping on a postit notes.</li> <li>3. Now we want you to walk around in the room and explore each other's pizza toppings and while you do that you have to create exactly 5 pizzas with 4 toppings.</li> <li>4. Once you've create your pizzas stand together and come up with a name for your pizza.</li> </ul>	• Pizza-storming icebreaker	5 mins
	<ul><li>5. Share pizza names with everyone.</li><li>6. You might not have realised but you've created the group you'll be in for the workshop.</li><li>Run as a group.</li></ul>		
9:15	<ul> <li>INTRODUCTION TO HCD</li> <li>Introduce the concept of HCD, why is it important and what is required to practice HCD.</li> <li>Discuss what trends are taking place that makes this type of thinking and working important.</li> <li>Ask participants why they are here and what trends they are seeing.</li> <li>Huddler and group discussion.</li> </ul>	<ul><li>Slide: What is HCD</li><li>Slide: Mindsets</li><li>Slide: Trends</li></ul>	15 mins
9:30	<ol> <li>WHAT IS JOURNEY MAPPING?</li> <li>Discuss what Journey Mapping is, and why it is a popular method of inquiry and communication.         <ul> <li>Tool: (bridging and communications)</li> <li>Method (uncovering and engagement)</li> </ul> </li> <li>Timeframes: Current state, future state, ideal state, delta state</li> <li>Synthesis &amp; sense making: How to make sense of what you are hearing and what you are seeing. Journey mapping requires synthesis.         <ul> <li>Emotional journeys</li> <li>Critical points of interaction</li> <li>Moments of truth</li> <li>Touchpoint patterns.</li> </ul> </li> </ol>	Slide: What is Journey Mapping Slide: Timeframes Slides: Synthesis & sensemaking Example journey maps	30 mins

Monday, 1 February 2016 Workshop Running Sheet

TIME	ACTIVITY	TOOLS	DURATION
10:00	GETTING STARTED  Discuss what is required to do journey mapping:  - Mindsets: open, looking for gaps, curiosity  - Creating the space for inquiry: workshop-setting, interview, warm-ups, etc.  - People: customers, users, clients, etc.  - Tools: discuss different ways and tools to do it.  Huddler.  JOURNEY MAPPING WARM UP	Slide: Checklist of what you need to get started      Butchers paper     Post-its	10 mins
10:10	Using a service experience example, run a quick journey mapping activity with the participants.  Point out channels, touchpoints, emotional journeys etc, along the way.  Huddle to run, group to join in.	Service experience example	15 mins
10:30	<ol> <li>JOURNEY MAPPING ACTIVITY</li> <li>In the groups created earlier during pizza storming, nominate a customer in each group.</li> <li>Announce the service scenario they will be mapping during the workshop.</li> <li>Give the customer a funny hat/ wig/ feather boa so that they literally putting the customer hat on.</li> <li>Provide each customer with a persona and ask them to embody this person.</li> <li>As a facilitator, walk around to help the groups get on their way, helping them improve on their practice.</li> </ol> Group activity in teams.	Service example Personas Props: wigs, hats, feather boa Butchers paper Sharpies Post-its	75 mins
11:45	GROUP REFLECTION  Bring the group back together and ask people to reflect on their experience.	<ul><li>Butchers paper</li><li>Sharpies</li><li>Post-its</li></ul>	10 mins
11:55 12:00	WRAP-UP FIN		5 mins

Monday, 1 February 2016 Workshop Running Sheet